Vitamin D is a key nutrient Necessary for our health and wellbeing. It is usually consumed in the well balanced diet and there is normally no need for supplements. The vitamin can be consumed by being directly exposed to sunlight for at least a few minutes daily. Most individuals do not need to take supplements. There are a Few states which strip the entire body of Vitamin D, or inhibit its absorption. These situations will call for a supplement to be accessed. But this should only be done while under a doctor’s care. The Body absorbs adequate Vitamin D by being exposed to sunlight. However, the body also has an automatic shut off valve so as soon as the body gets the appropriate amount it will not exceed safe levels. When taking supplements this mechanism does not function and the body can suffer from a Vitamin D overdose.
There are quite a few symptoms to indicate that the body has taken in lots of the nutrient. A sudden weight loss or loss of a normal appetite is indicators. Nausea and vomiting are also symptoms that too much has been taken. Weakness and fatigue along with quite severe headaches are among the symptoms of a przedawkowanie witaminy d overdose. Other Obvious signs include an excessive desire, itchy skin or frequent urination. Dehydration, nervousness and pain in the bones may also be symptoms that are easier to find than some of the symptoms.
There are some not quite as Evident signs that the body has had a great deal also. An excessive amount of calcium in the blood, renal failure, kidney stones or even greater blood pressure can be symptoms only discovered by a physical or a check up with the Doctor. The best way to prevent a Vitamin D overdose is to be sure you eat a well balanced diet. This should include foods from each major food group. Another crucial to ensuring there isn’t any lack is to spend some time at sunlight daily. This will just guarantee that there is not any need for supplements. Taking supplements is where the Vitamin D overdose comes into play. If you suspect that you are in danger of an overdose please talk to your medical care pro.